Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 10

On regular 3-wise intersecting families
Keith Frankston, Jeff Kahn and Bhargav Narayanan.
Proc. Amer. Math. Soc. 146 (2018), 4091-4097
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834640
A more intuitive proof of a sharp version of Halász’s theorem
Andrew Granville, Adam J. Harper and Kannan Soundararajan.
Proc. Amer. Math. Soc. 146 (2018), 4099-4104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834641
Hyperbolicity cones and imaginary projections
Thorsten Jörgens and Thorsten Theobald.
Proc. Amer. Math. Soc. 146 (2018), 4105-4116
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834642
Regularity of $\mathbf{FI}$-modules and local cohomology
Rohit Nagpal, Steven V Sam and Andrew Snowden.
Proc. Amer. Math. Soc. 146 (2018), 4117-4126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834643
Explicit formulas and vanishing conditions for certain coefficients of Drinfeld-Goss Hecke eigenforms
Ahmad El-Guindy.
Proc. Amer. Math. Soc. 146 (2018), 4127-4137
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834644
$K$-theory of line bundles and smooth varieties
C. Haesemeyer and C. Weibel.
Proc. Amer. Math. Soc. 146 (2018), 4139-4150
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834645
On an effective variation of Kronecker’s approximation theorem avoiding algebraic sets
Lenny Fukshansky and Nikolay Moshchevitin.
Proc. Amer. Math. Soc. 146 (2018), 4151-4163
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834646
On geodesic ray bundles in hyperbolic groups
Nicholas Touikan.
Proc. Amer. Math. Soc. 146 (2018), 4165-4173
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834647
Seshadri constants on hyperelliptic surfaces
Krishna Hanumanthu and Praveen Kumar Roy.
Proc. Amer. Math. Soc. 146 (2018), 4175-4187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834648
Avoiding algebraic integers of bounded house in orbits of rational functions over cyclotomic closures
Evan Chen.
Proc. Amer. Math. Soc. 146 (2018), 4189-4198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834649
Geometric structures on Lie algebras and double extensions
M. C. Rodríguez-Vallarte and G. Salgado.
Proc. Amer. Math. Soc. 146 (2018), 4199-4209
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834650
Some remarks on topological $K$-theory of dg categories
Benjamin Antieau and Jeremiah Heller.
Proc. Amer. Math. Soc. 146 (2018), 4211-4219
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834651
On the number of dominating Fourier coefficients of two newforms
Liubomir Chiriac.
Proc. Amer. Math. Soc. 146 (2018), 4221-4224
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834652
On the genericity of the shadowing property for conservative homeomorphisms
Pierre-Antoine Guihéneuf and Thibault Lefeuvre.
Proc. Amer. Math. Soc. 146 (2018), 4225-4237
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834653
Characterizations of weighted compactness of commutators via $CMO(\mathbb R^{n})$
Huoxiong Wu and Dongyong Yang.
Proc. Amer. Math. Soc. 146 (2018), 4239-4254
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834654
On symmetric homeomorphisms on the real line
Hu Yun, Wu Li and Shen Yuliang.
Proc. Amer. Math. Soc. 146 (2018), 4255-4263
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834655
Strong comparison principle for $p$-harmonic functions in Carnot-Caratheodory spaces
Luca Capogna and Xiaodan Zhou.
Proc. Amer. Math. Soc. 146 (2018), 4265-4274
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834656
Families of Monge-Ampère measures with Hölder continuous potentials
Duc-Viet Vu.
Proc. Amer. Math. Soc. 146 (2018), 4275-4282
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834657
Askey–Wilson operator on entire functions of exponential type
Xin Li and Rajitha Ranasinghe.
Proc. Amer. Math. Soc. 146 (2018), 4283-4292
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834658
Extremal multipliers of the Drury–Arveson space
Michael T. Jury and Robert T. W. Martin.
Proc. Amer. Math. Soc. 146 (2018), 4293-4306
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834659
The Kurdyka–Łojasiewicz–Simon inequality and stabilisation in nonsmooth infinite-dimensional gradient systems
Ralph Chill and Sebastian Mildner.
Proc. Amer. Math. Soc. 146 (2018), 4307-4314
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834660
Stochastic fixed points and nonlinear Perron–Frobenius theorem
E. Babaei, I. V. Evstigneev and S. A. Pirogov.
Proc. Amer. Math. Soc. 146 (2018), 4315-4330
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834661
Some remarks on the Lipschitz regularity of Radon transforms
Jonas Azzam, Jonathan Hickman and Sean Li.
Proc. Amer. Math. Soc. 146 (2018), 4331-4337
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834662
Almost-periodic homogenization of elliptic problems in non-smooth domains
Jun Geng and Bojing Shi.
Proc. Amer. Math. Soc. 146 (2018), 4339-4352
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834663
Wandering Montel theorems for Hilbert space valued holomorphic functions
Jim Agler and John E. McCarthy.
Proc. Amer. Math. Soc. 146 (2018), 4353-4367
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834664
Algebraic dynamics of skew-linear self-maps
Dragos Ghioca and Junyi Xie.
Proc. Amer. Math. Soc. 146 (2018), 4369-4387
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834665
Generating positive geometric entropy from recurrent leaves
Gabriel Ponce.
Proc. Amer. Math. Soc. 146 (2018), 4389-4404
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834666
Characteristic functions as bounded multipliers on anisotropic spaces
Viviane Baladi.
Proc. Amer. Math. Soc. 146 (2018), 4405-4420
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834667
Relatively weakly open convex combinations of slices
Trond A. Abrahamsen and Vegard Lima.
Proc. Amer. Math. Soc. 146 (2018), 4421-4427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834668
Existence and uniqueness of steady weak solutions to the Navier–Stokes equations in $\mathbb{R}^{2}$
Julien Guillod and Peter Wittwer.
Proc. Amer. Math. Soc. 146 (2018), 4429-4445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834669
A note on the Petersen-Wilhelm conjecture
David González-Álvaro and Marco Radeschi.
Proc. Amer. Math. Soc. 146 (2018), 4447-4458
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834670
Gap and rigidity theorems of $𝜆$-hypersurfaces
Qiang Guang.
Proc. Amer. Math. Soc. 146 (2018), 4459-4471
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834671
On optimal Scott sentences of finitely generated algebraic structures
Matthew Harrison-Trainor and Meng-Che Ho.
Proc. Amer. Math. Soc. 146 (2018), 4473-4485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834672
Explicit formulas for $C^{1,1}$ Glaeser-Whitney extensions of $1$-Taylor fields in Hilbert spaces
Aris Daniilidis, Mounir Haddou, Erwan Le Gruyer and Olivier Ley.
Proc. Amer. Math. Soc. 146 (2018), 4487-4495
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834673
The configuration category of a product
Pedro Boavida de Brito and Michael S. Weiss.
Proc. Amer. Math. Soc. 146 (2018), 4497-4512
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834674
Signature functions of knots
Charles Livingston.
Proc. Amer. Math. Soc. 146 (2018), 4513-4520
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834675
Moduli spaces of invariant metrics of positive scalar curvature on quasitoric manifolds
Michael Wiemeler.
Proc. Amer. Math. Soc. 146 (2018), 4521-4534
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834676
Discrete topological complexity
D. Fernández-Ternero, E. Macías-Virgós, E. Minuz and J. A. Vilches.
Proc. Amer. Math. Soc. 146 (2018), 4535-4548
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3834677